# SDR USAA001027

- Difficulty date: July 20, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 30,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD CRACKED 1 INCH, STATION 178 BULKHEAD WEB LBL 4.75, WL 201.  FABRICATED DOUBLER AND FILLERS AND INSTALLED PER SRM 53-10-08.  (M)
